# SDR 97ZZZM263

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Failed
- Location: Baggage Door
- Part time: 5,197 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF SYR, THE BAGGAGE BAY SMOKE DETECTOR LIGHT ILLUMINATED.  THE A/C RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  THE SYSTEM WAS INSPECTED, REPLACED FORWARD DETECTOR, AND DISPATCHED UNDER MEL 26-08.  SUBSEQUENTLY, DURING RON MAINTENANCE, THE AFT DETECTOR WAS REPLACED.  SYSTEM OPERATIONALLY CHECKED GOOD.  A/C RETURNED TO SERVICE.  REFERENCE PCAA9700343.
